# SDR AWXA200600392

- Difficulty date: January 15, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568524
- Condition: Canning
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK, DISCOVERED THE AFT PRESSURE BULKHEAD OIL CANNING JUST ABOVE STR 24L AT BS 1016, END FITTING BELOW APU DUCT.  MAINTENANCE FABRICATED REPAIR CHANNEL, FILLER AND STRAP IAW BOEING 737-300S RM 53-80-08-2RF FIG 201.  INSTALLED FABRICATED REPAIR PARTS ON THE AFT PRESSURE BULKHEAD, BS 1016, JUST ABOVE STR 24L IAW BOEING 737-300 SRM 53-80-08-2R4.
